| Model Number |
1.8MM FLEX DRILL, KNOTLESS HIP FIBERTAK |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/09/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, the drill was shearing bits off in the reusable sleeve.The surgeon opened a new ar-3600nd-2h without further issue.Additional information provided: procedure being performed was a labral repair.No fragments broke off.The case was completed by using a different anchor system ar-1938bc.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error due to the drill coming in contact with other instrument during use.